• Home
  • Leader, Ibuprofen, 200 mg, Coated Tablets, 200 ea
Image for Leader, Ibuprofen, 200 mg, Coated Tablets, 200 ea from MEDICAP PHARMACY
+ / - Hover over image to Zoom

    Leader, Ibuprofen, 200 mg, Coated Tablets, 200 ea

    UPC:096295141351
    $12.99
    ($0.06 / ea)
    200

    Add to Cart

    Product Description

    Product Details
    Other Information: Read all warnings and directions before use. Store between 20-25 degrees C (68 - 77 degrees F). Avoid high humidity and excessive heat above 40 degrees C (104 degrees F). See end panel for lot number and expiration date. Tablets, 200 mg pain reliever/fever reducer (NSAID). Compare to advil active ingredients**. **This product is not manufactured or distributed by GSK CH, distributor of Advil. 100% money back guarantee. 100% money back guarantee. Return to place of purchase if not satisfied. www.myleader.com. Questions or comments? 1-800-719-9260.

    Indications
    Uses: Temporarily relieves minor aches and pains due to: headache; muscular aches; minor pain of arthritis; toothache; backache; the common cold; menstrual cramps. Temporarily reduces fever.

    Directions
    Directions: Adult and Children 12 Years and Older: Take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may used. Do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children Under 12 Years: Ask a doctor.

    Ingredients
    Active Ingredients: *Ibuprofen (NSAID) (200 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Hypromellose, Iron Oxide Red, Iron Oxide Yellow, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Stearic Acid, Titanium Dioxide. *Nonsteroidal anti-inflammatory drug.

    Warning

    Drug Interactions

    • FORM: TABLETS
    • DOSAGE: 200 mg
    • SIZE: 200 ea
    • BRAND: Leader
    • STRENGTH: 200MG